# SDR A6WA201441074

- Difficulty date: January 24, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 36,115 hours, 32,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 319 CORRODED ON AFT SIDE BETWEEN STRINGER 26L & 26R.  R & R LOWER FRAME SECTOR PN 601R32003-61 IAW CRJ 200 SRM 51-42-06, 51-42-21 & 51-40-11.
